[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.172.195.82. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1966

Cutaneous Reaction to Dexbrompheniramine Maleate

Author Affiliations

HOUSTON

From the Department of Internal Medicine, Baylor University College of Medicine, and Ben Taub General Hospital, Houston.

Arch Dermatol. 1966;94(2):200. doi:10.1001/archderm.1966.01600260092013
Abstract

On two separate occasions a bright erythematous, maculopapular rash appeared in the same person within 12 hours after ingestion of a tablet containing 6 mg of dexbrompheniramine maleate, an antihistamine, and 120 mg of pseudoephedrine sulfate. The sequence of events strongly incriminated the antihistamine as the cause of the rash, especially since the subsequent ingestion of pseudoephedrine produced no untoward response. This is the first reported case of cutaneous reaction to dexbrompheniramine maleate.

×